Continuous Plankton Records - Overwintering And Annual Fluctuations In The Abundance Of Zooplankton

Colebrook, JM. 1985 Continuous Plankton Records - Overwintering And Annual Fluctuations In The Abundance Of Zooplankton. Marine Biology, 84 (3). 261 - 265. 10.1007/BF00392495

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/BF00392495
Item Type: Publication - Article
Depositing User: EPServices Admin
Date made live: 11 Feb 2014 15:54
Last Modified: 06 Mar 2017 17:31
URI: http://plymsea.ac.uk/id/eprint/2567

Actions (login required)

View Item View Item